Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 104, NWS Norman, OK

May 19, 2015Carter County, Jefferson County, Love County, Oklahoma

NWS Norman, OK issued this tornado warning at May 19, 2015, 8:46 PM CDT for Carter County, Jefferson County, Love County, Oklahoma. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2015, 8:46 PM CDT (01:46 UTC)
Expired
May 19, 2015, 9:30 PM CDT
In force
44 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Carter County, OK, Jefferson County, OK, Love County, OK

The radar

The Norman radar (KTLX), 136 km from the middle of the area, began a volume at 01:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 8:46 PM CDTFUNNEL CLOUD3 S Ringling, OKPOSSIBLE TORNADO
May 19, 8:55 PM CDTTORNADO5 Se Ringling, OK
May 19, 9:35 PM CDTTORNADO5 Sse Wilson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:32 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.4
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

703 
WFUS54 KOUN 200146
TOROUN
OKC019-067-085-200230-
/O.NEW.KOUN.TO.W.0104.150520T0146Z-150520T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
846 PM CDT TUE MAY 19 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN LOVE COUNTY IN SOUTHERN OKLAHOMA...
  EAST CENTRAL JEFFERSON COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 930 PM CDT
    
* AT 845 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED 4 MILES SOUTH OF RINGLING...MOVING EAST AT 20
  MPH.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  LONE GROVE...HEALDTON...WILSON...RINGLING AND CORNISH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3404 9764 3416 9769 3434 9737 3405 9725
TIME...MOT...LOC 0145Z 250DEG 16KT 3412 9758 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

MAD
1 follow-up statement
403 
WWUS54 KOUN 200158
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
858 PM CDT TUE MAY 19 2015

OKC019-067-085-200230-
/O.CON.KOUN.TO.W.0104.000000T0000Z-150520T0230Z/
LOVE OK-JEFFERSON OK-CARTER OK-
858 PM CDT TUE MAY 19 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR
NORTHWESTERN LOVE...EAST CENTRAL JEFFERSON AND SOUTHWESTERN CARTER
COUNTIES...
        
AT 858 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 4 MILES SOUTHWEST OF WILSON...MOVING EAST AT 20 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
LONE GROVE...HEALDTON...WILSON...RINGLING AND CORNISH. 

LAT...LON 3404 9758 3417 9763 3434 9737 3405 9725
TIME...MOT...LOC 0158Z 258DEG 17KT 3412 9750 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

MAD

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 6:57 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, May 19, 6:57 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
657 PM CDT TUE MAY 19 2015

.DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

&&

.AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.

CMS
&&

.PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/

DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.

RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.

ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.

DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  62  68  53  66 /  90  40  20  10
HOBART OK         61  67  52  66 /  80  20  20  20
WICHITA FALLS TX  66  76  57  69 /  70  40  50  30
GAGE OK           52  62  47  64 /  60  10  10  10
PONCA CITY OK     58  66  50  66 /  90  30  10  10
DURANT OK         68  80  59  71 /  70  50  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ007-008-012>014-
     016>030-033>040-044-045.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR OKZ005-006-009>011-
     015.

     FLOOD WATCH THROUGH WEDNESDAY MORNING FOR OKZ031-032-041>043-
     046>048-050>052.

TX...FLOOD WATCH THROUGH WEDNESDAY MORNING FOR TXZ085-086-089-090.

     FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ083-084-087-088.

&&

23/23/23
Hazardous weather outlook, May 19, 3:53 PM CDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
353 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-202100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
353 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS THE SOUTHERN
HALF OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS FOR REST OF
THIS AFTERNOON AND EVENING.

LOCATION...
THE SLIGHT RISK AREA IS GENERALLY SOUTH OF INTERSTATE 40.
WICHITA FALLS...LAWTON...ALTUS...ARDMORE...ADA....DURANT...
VERNON AND SEYMOUR TEXAS ARE IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 10 PM THIS EVENING IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
THE SETUP FOR SEVERE STORMS REMAINS UNCERTAIN THROUGH TONIGHT.

SOME SEVERE STORMS WILL LIKELY AFFECT THE SLIGHT RISK AREA
THROUGH THIS EVENING. ISOLATED TO NUMEROUS SHOWERS AND
THUNDERSTORMS WILL OCCUR THIS AFTERNOON AND TONIGHT. MOST STORMS
WILL BE BELOW SEVERE LIMITS.

A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA NEAR AND SOUTH OF A WARM FRONT THROUGH THIS EVENING
DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE SUPERCELLS ARE
CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS...AS WELL AS
TORNADOES DUE TO INCREASING LOW LEVEL SHEAR.

CLUSTERS OR LINES OF STORMS MAY FORM BY THIS EVENING ACROSS THE
SLIGHT RISK AREA WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN
HAZARDS. ALTHOUGH STORMS MAY CONTINUE BEYOND 10 PM THIS
EVENING...THE SEVERE POTENTIAL IS EXPECTED TO DECREASE...THOUGH
SOME STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY
RAINFALL MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
THROUGH TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR DUE TO ROUNDS OF HEAVY RAINFALL. A FEW
INCHES OF RAINFALL MAY OCCUR TONIGHT.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...WITH
THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS APPEAR
POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, May 19, 8:10 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
810 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FLASH FLOOD      NORMAN                  35.22N 97.44W
05/19/2015                   CLEVELAND          OK   LAW ENFORCEMENT

            WATER RESCURE AT IOWA ST AND SHERRY AVE

0810 PM     FLASH FLOOD      NOBLE                   35.14N 97.39W
05/19/2015                   CLEVELAND          OK   PUBLIC

            ETOWAH RD AND HWY 77

&&

JPIKE
Local storm report, May 19, 8:22 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
822 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     FLASH FLOOD      NEWCASTLE               35.25N 97.60W
05/19/2015                   MCCLAIN            OK   EMERGENCY MNGR

            1800 BLOCK OF PORTLAND AVE CLOSED

&&

JPIKE
Special weather statement, May 19, 8:23 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT TUE MAY 19 2015

OKZ021-033>036-TXZ083-200200-
HARMON OK-GREER OK-BECKHAM OK-KIOWA OK-JACKSON OK-HARDEMAN TX-
823 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER...BECKHAM...
NORTHWESTERN KIOWA...WEST CENTRAL JACKSON AND NORTHWESTERN HARDEMAN
COUNTIES UNTIL 900 PM CDT...

AT 822 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING FROM
NEAR ERICK TO 7 MILES SOUTHEAST OF TEXOLA TO 6 MILES WEST OF VINSON
TO NEAR DODSON TO 12 MILES WEST OF HOLLIS...MOVING EAST AT 35 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
ELK CITY...SAYRE...MANGUM...HOLLIS...GRANITE...ERICK...CARTER...
WILLOW...GOULD...DUKE...VINSON...DELHI...HESTER...BRINKMAN...
MCQUEEN...MADGE AND MCKNIGHT.

LAT...LON 3514 10000 3528 9996 3544 9944 3518 9939
      3491 9939 3473 9945 3458 9962 3457 10000
TIME...MOT...LOC 0122Z 262DEG 31KT 3521 9991 3512 9993 3501 9996 3490
9998 3477 10007 3465 10014

KURTZ
Special weather statement, May 19, 8:28 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
828 PM CDT TUE MAY 19 2015

OKZ037-TXZ085-086-200215-
TILLMAN OK-WILBARGER TX-WICHITA TX-
828 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TILLMAN...
SOUTHEASTERN WILBARGER AND WESTERN WICHITA COUNTIES UNTIL 915 PM
CDT...

AT 827 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ELECTRA...
MOVING EAST AT 20 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3388 9900 3403 9907 3423 9875 3394 9857
TIME...MOT...LOC 0127Z 247DEG 17KT 3398 9895

MAD
Local storm report, May 19, 8:44 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
844 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     FLASH FLOOD      NORMAN                  35.22N 97.44W
05/19/2015                   CLEVELAND          OK   LAW ENFORCEMENT

            WATER RESCUE AT BOYD ST AND MCGEE DR.

&&

JPIKE
Local storm report, May 19, 8:45 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
845 PM CDT TUE MAY 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     HAIL             HOLLIS                  34.69N 99.92W
05/19/2015  E1.75 INCH       HARMON             OK   PUBLIC

&&

JPIKE

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:04 PM CDTSpecial Weather StatementOUNMurray41 min
May 19, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton39 min
May 19, 7:20 PM CDTTornado WarningOUNCarter, Jefferson, Stephens40 min
May 19, 7:27 PM CDTSpecial Weather StatementOUNCleveland, McClain48 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc40 min
May 19, 7:55 PM CDTSpecial Weather StatementOUNCarter35 min
May 19, 7:57 PM CDTSpecial Weather StatementOUNJefferson33 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
May 19, 8:09 PM CDTSpecial Weather StatementOUNBeckham51 min
May 19, 8:10 PM CDTRiver Flood WarningOUNGreer, Jackson44 hr
May 19, 8:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc37 min
May 19, 8:17 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 8:19 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens41 min
May 19, 8:23 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon37 min
May 19, 8:24 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 8:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 19, 8:54 PM CDTSpecial Weather StatementOUNPottawatomie51 min
May 19, 8:58 PM CDTFlash Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more4 hr
May 19, 9:02 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 9:03 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita42 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNCotton38 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 19, 9:09 PM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman6 hr
May 19, 9:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
May 19, 9:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche35 min
May 19, 9:14 PM CDTSpecial Weather StatementOUNGrady31 min
May 19, 9:17 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more6 hr
May 19, 9:23 PM CDTTornado WarningOUNJackson, Tillman52 min
May 19, 9:29 PM CDTTornado WarningOUNCarter31 min
May 19, 9:39 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa66 min
May 19, 9:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
May 19, 9:57 PM CDTSpecial Weather StatementOUNPontotoc63 min
May 19, 9:58 PM CDTTornado WarningOUNCarter47 min
May 19, 10:01 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole44 min
May 19, 10:10 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman35 min
May 19, 10:40 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
May 19, 10:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman47 min
May 19, 10:44 PM CDTSpecial Weather StatementOUNHughes, Seminole31 min
May 19, 11:14 PM CDTSpecial Weather StatementOUNHughes31 min
May 19, 11:20 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 11:21 PM CDTSpecial Weather StatementOUNJefferson24 min
May 19, 11:27 PM CDTSpecial Weather StatementOUNMarshall33 min
May 19, 11:40 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 19, 11:57 PM CDTSpecial Weather StatementOUNJohnston33 min
May 19, 11:57 PM CDTSevere Thunderstorm WarningOUNCotton78 min
May 20, 12:17 AM CDTSpecial Weather StatementOUNJefferson43 min
May 20, 12:24 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 20, 1:00 AM CDTAreal Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more6 hr
May 20, 1:07 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Murray23 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNLove46 min
May 20, 1:33 AM CDTSpecial Weather StatementOUNAtoka, Johnston27 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall38 min
May 20, 2:13 AM CDTSpecial Weather StatementOUNAtoka32 min
May 20, 2:16 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more6 hr
May 20, 2:21 AM CDTRiver Flood WarningOUNAtoka66 hr
May 20, 2:24 AM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more6 hr
May 20, 2:48 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall42 min
May 20, 2:59 AM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman4 hr
May 20, 3:33 AM CDTSpecial Weather StatementOUNBryan27 min
May 20, 5:44 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc6 hr
May 20, 6:54 AM CDTAreal Flood WarningOUNCotton8 hr
May 20, 8:16 AM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Murray, Stephens3 hr
May 20, 8:28 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray13 days
May 20, 9:01 AM CDTRiver Flood WarningOUNGarvin30 hr
May 20, 2:55 PM CDTRiver Flood WarningOUNCaddo, Garvin, Grady11 days
May 20, 5:57 PM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Stephens, Tillman12 hr

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.